Alert archive / Oklahoma / Wind Advisories in 2014

Wind Advisory 12, NWS Norman, OK

March 26, 201438 counties in Oklahoma; 8 counties in Texas

NWS Norman, OK issued this wind advisory at Mar 26, 2014, 3:51 AM CDT for 38 counties in Oklahoma; 8 counties in Texas. It took effect at Mar 26, 2014, 10:00 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2014, 3:51 AM CDT (08:51 UTC)
In effect from
Mar 26, 2014, 10:00 AM CDT
Expired
Mar 27, 2014, 10:00 AM CDT
In force
24 hr
Issued by
NWS Norman, OK
All 46 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Norman radar (KTLX), 106 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2357 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WWUS74 KOUN 260851
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT WED MAR 26 2014

OKZ004>031-033>040-044-045-TXZ083>090-261700-
/O.NEW.KOUN.WI.Y.0012.140326T1500Z-140327T0600Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
351 AM CDT WED MAR 26 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT
THURSDAY FOR NORTHERN... WESTERN... AND CENTRAL OKLAHOMA... AND
WESTERN NORTH TEXAS.

* TIMING: WIND SPEEDS WILL INCREASE THROUGHOUT THE MORNING WITH
  STRONGEST WINDS EXPECTED THIS AFTERNOON AND EVENING.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40
  MPH.

* IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL
  DANGERS... ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST
  ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
6 follow-up statements
657 
WWUS74 KOUN 261648
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1148 AM CDT WED MAR 26 2014

OKZ004>031-033>040-044-045-TXZ083>090-262200-
/O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
1148 AM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. 

* TIMING: WIND SPEEDS WILL CONTINUE TO INCREASE THROUGHOUT THE
  AFTERNOON AND PERSIST THIS EVENING.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40 
  MPH. 

* IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL 
  DANGERS... ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST 
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
547 
WWUS74 KOUN 262111
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT WED MAR 26 2014

OKZ004>031-033>040-044-045-TXZ083>090-270600-
/O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
411 PM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. 

* TIMING: THROUGH LATE THIS EVENING.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40 
  MPH. 

* IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL
  DANGERS...ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST
  ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
010 
WWUS74 KOUN 270250
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
950 PM CDT WED MAR 26 2014

OKZ004>031-033>040-044-045-TXZ083>090-270600-
/O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...
HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...
PAULS VALLEY...WALTERS...WAURIKA...QUANAH...CHILLICOTHE...
CROWELL...VERNON...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
950 PM CDT WED MAR 26 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY. 

* TIMING: THROUGH LATE THIS EVENING.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH SOME WIND GUSTS AROUND 40 
  MPH. 

* IMPACTS: WET ROADS AND THE STRONG WINDS WILL INCREASE TRAVEL 
  DANGERS...ESPECIALLY IN HIGH PROFILE VEHICLES ON EAST WEST 
  ROADS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
213 
WWUS74 KOUN 270531 AAB
NPWOUN

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1231 AM CDT THU MAR 27 2014

OKZ031-033-036-037-039-040-044-045-TXZ083>090-270645-
/O.CAN.KOUN.WI.Y.0012.000000T0000Z-140327T0600Z/
SEMINOLE-HARMON-JACKSON-TILLMAN-STEPHENS-GARVIN-COTTON-JEFFERSON-
HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...SEMINOLE...HOLLIS...ALTUS...FREDERICK...
DUNCAN...PAULS VALLEY...WALTERS...WAURIKA...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
1231 AM CDT THU MAR 27 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

FREQUENT WIND GUSTS OF 30 TO 40 MPH WILL STILL BE POSSIBLE
OVERNIGHT BUT SUSTAINED WINDS AND GUSTS ARE EXPECTED TO FALL BELOW
ADVISORY CRITERIA.

$$

OKZ004>030-034-035-038-271345-
/O.EXT.KOUN.WI.Y.0012.000000T0000Z-140327T1500Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-GREER-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...MANGUM...
HOBART...LAWTON
1231 AM CDT THU MAR 27 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

* TIMING: THROUGH 10 AM.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 40 MPH.
  PORTIONS OF WESTERN AND NORTHERN OKLAHOMA MAY SEE SOME GUSTS
  AROUND 50 MPH THROUGH SUNRISE.

* IMPACTS: THE STRONG WINDS WILL INCREASE TRAVEL DANGERS...ESPECIALLY
  IN HIGH PROFILE AND LIGHT WEIGHT VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OUTSIDE.

&&

$$
383 
WWUS74 KOUN 270851
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT THU MAR 27 2014

OKZ004>030-034-035-038-271500-
/O.CON.KOUN.WI.Y.0012.000000T0000Z-140327T1500Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-GREER-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...MANGUM...
HOBART...LAWTON
351 AM CDT THU MAR 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING
PARTS OF NORTHERN... CENTRAL... AND WESTERN OKLAHOMA.

* TIMING: THROUGH 10 AM.

* WINDS: SOUTH WINDS 25 TO 35 MPH WITH GUSTS AROUND 40 MPH.
  PORTIONS OF WESTERN AND NORTHERN OKLAHOMA MAY SEE SOME GUSTS
  AROUND 50 MPH.

* IMPACTS: THE STRONG WINDS WILL INCREASE TRAVEL DANGERS... 
  ESPECIALLY IN HIGH PROFILE AND LIGHT WEIGHT VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OUTSIDE.

&&

$$
052 
WWUS74 KOUN 271512
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1012 AM CDT THU MAR 27 2014

OKZ004>030-034-035-038-271615-
/O.EXP.KOUN.WI.Y.0012.000000T0000Z-140327T1500Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-GREER-KIOWA-COMANCHE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE...MANGUM...
HOBART...LAWTON
1012 AM CDT THU MAR 27 2014

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER... WINDS WILL
REMAIN GUSTY THROUGH THE AFTERNOON... 20 TO 30 MPH AHEAD OF AN
APPROACHING COLD FRONT FROM THE NORTHWEST. WINDS WILL SLOWLY
DECREASE THIS EVENING THROUGH SUNSET.

$$

KURTZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 26, 3:33 AM CDT, 18 minutes earlier.

Area forecast discussion, Mar 26, 3:33 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
333 AM CDT WED MAR 26 2014

.DISCUSSION...
MID AND UPPER LVL DISTURBANCE WILL MOVE NE ACROSS THE SOUTHERN
PLAINS TODAY BRINGING RAIN SHOWERS TO PARTS OF THE FA. THE SFC
PRESSURE GRADIENT WILL ALSO STRENGTHEN TODAY LEADING TO WINDY
CONDITIONS ACROSS MUCH OF THE AREA. WILL ISSUE A WIND ADVISORY FOR
PARTS OF THE FA STARTING AT 15Z AND ENDING AT 06Z. THE DISTURBANCE
WILL MOVE EAST OF THE AREA THIS EVENING BUT ANOTHER ONE WILL QUICKLY
FOLLOW THURSDAY. BREEZY/WINDY CONDITIONS WILL CONT TONIGHT INTO
TOMORROW ALONG WITH SHOWER AND THUNDERSTORM CHANCES. HOWEVER... THE
RAIN CHANCES WILL GRADUALLY SHIFT TO THE EAST AS DRY AIR MOVES IN ON
SOUTHWEST/WEST WINDS THURSDAY. A COLD FRONT WILL ALSO MOVE ACROSS
THE REGION THURSDAY. THE DRY AIR... BREEZY/STRONG SOUTHWEST/WEST
WINDS AHEAD OF THE FRONT... AND WARM TEMPERATURES COULD COMBINE TO
INCREASE THE WILDFIRE POTENTIAL NEAR RED FLAG CRITERIA IN WESTERN
PARTS OF THE FA THURSDAY AFTN SO WILL ISSUE A FIRE WEATHER WATCH.

MODELS SHOW A THIRD DISTURBANCE MOVING ACROSS THE CENTRAL/SOUTHERN
PLAINS FRIDAY BUT MOST OF THE PRECIP SHOULD REMAIN EAST OF THE FA.
ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS PARTS OF THE REGION
SUNDAY NIGHT INTO MONDAY. THIS FRONTAL PASSAGE SHOULD BE DRY. MODELS
THEN SHOW A STRONGER UPPER LEVEL STORM SYSTEM MOVING ACROSS THE
CENTRAL U.S. WHICH COULD BRING ANOTHER CHANCE FOR SHOWERS/STORMS
TOWARDS THE MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  49  77  43 /  60  20  10   0
HOBART OK         54  48  77  41 /  70  10  10   0
WICHITA FALLS TX  57  52  83  46 /  70  20  10   0
GAGE OK           57  47  72  36 /  50  10   0   0
PONCA CITY OK     55  48  74  38 /  70  40  20   0
DURANT OK         56  48  79  51 /  70  40  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY FOR
     OKZ004>031-033>040-044-045.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR OKZ014-016-021-022-033>038-044.

TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 1 AM CDT THURSDAY FOR
     TXZ083>090.

     FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
     EVENING FOR TXZ083>090.

&&

11/25
Hazardous weather outlook, Mar 25, 12:05 PM CDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1205 PM CDT TUE MAR 25 2014

OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1205 PM CDT TUE MAR 25 2014

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

DISCUSSION...
ALTHOUGH MOISTURE WILL INCREASE AND A FEW SHOWERS MAY DEVELOP
ACROSS WESTERN NORTH TEXAS AND FAR SOUTHWESTERN OKLAHOMA AFTER
3 AM TONIGHT...LIMITED INSTABILITY WILL NOT FAVOR THUNDERSTORM
DEVELOPMENT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY MAR 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...10 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...0 PERCENT.

OTHER HAZARDOUS WEATHER...
ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP BETWEEN 2 AND 8 PM
TODAY ACROSS PARTS OF FAR WESTERN OKLAHOMA DUE TO LOW HUMIDITY
AND INCREASING SOUTH TO SOUTHEASTERLY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
ISOLATED NON-SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY
ACROSS WESTERN NORTH TEXAS AND THE SOUTHERN HALF OF OKLAHOMA.

STORM CHANCES WILL CONTINUE THURSDAY NEAR AND EAST OF
INTERSTATE-35.

A FEW STORMS MAY APPROACH SEVERE LEVELS...WITH LARGE HAIL
AND DAMAGING WINDS...OVER SOUTHEASTERN PARTS OF OKLAHOMA
THURSDAY AFTERNOON AND EVENING.

OTHER HAZARDOUS WEATHER...
VERY HIGH TO EXTREME WILDFIRE DANGERS ARE EXPECTED ON THURSDAY
ACROSS THE WESTERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

STRONG WINDS ARE EXPECTED BOTH WEDNESDAY AND THURSDAY. THE WINDS
ON WEDNESDAY ARE EXPECTED TO BE SOUTHERLY AND THE STRONGER OF THE
TWO DAYS. WINDS ON THURSDAY WILL BEGIN FROM THE SOUTH AND
SOUTHWEST...SHIFTING TO THE NORTH DURING THE AFTERNOON AND EVENING
AS A COLD FRONT PASSES OVER THE REGION.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM WEDNESDAY.

11/MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:58 AM CDTFire Weather WatchOUNBeckham, Comanche, Cotton, Custer, Greer, Harmon and 5 more24 hr

Nearby

Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.